# SDR CHQA200600019

- Difficulty date: January 28, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N287SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145460
- Aircraft time: 12,235 hours, 9,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 375905
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD CABIN EXIT SIGN SERVICE DOOR OVERHEAD INOPERATIVE.  REMOVED AND REPLACED SIGN IAW EMB 145 MM 33-50-15.
